Alert archive / Illinois / River Flood Warnings in 2010

River Flood Warning 37, NWS St. Louis, MO

February 22, 2010Fayette County, Illinois

NWS St. Louis, MO issued this river flood warning at Feb 22, 2010, 9:30 AM CST for Fayette County, Illinois. It took effect at Feb 22, 2010, 9:00 PM CST. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Feb 22, 2010, 9:30 AM CST (15:30 UTC)
In effect from
Feb 22, 2010, 9:00 PM CST
Expired
Feb 24, 2010, 10:14 PM CST
In force
49 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Fayette County, IL

The radar

The Lincoln radar (KILX), 131 km from the middle of the area, began a volume at 15:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kaskaskia River at Vandalia (VNDI2).

Action stage
16 ft
Minor stage
18 ft
Moderate stage
24 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05592500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

540 
WGUS43 KLSX 221530
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
930 AM CST MON FEB 22 2010

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  KASKASKIA RIVER...

        AT VANDALIA...AFFECTING FAYETTE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 0.75 INCHES OF 
PRECIPITATION THE PAST 24 HOURS WITH LITTLE TO NO PRECIPITATION FORECAST 
IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC051-231530-
/O.NEW.KLSX.FL.W.0037.100223T0224Z-100225T2300Z/
/VNDI2.1.ER.100223T0224Z.100224T0000Z.100224T2300Z.NO/
930 AM CST MON FEB 22 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KASKASKIA RIVER AT VANDALIA
* FROM THIS EVENING TO THURSDAY AFTERNOON.
* AT 8:30 AM MONDAY THE STAGE WAS 16.9 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CREST 
  NEAR 19.0 FEET BY TUESDAY EVENING. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/23  02/24  02/25  02/26  02/27

KASKASKIA RIVER
  VANDALIA        18.0   16.90      18.6   18.8   16.2   13.3   11.8
5 follow-up statements
937 
WGUS83 KLSX 230154
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
754 PM CST MON FEB 22 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
 
                 KASKASKIA RIVER AT ...VANDALIA 

                PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS 
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC051-240154-
/O.EXT.KLSX.FL.W.0037.100223T0300Z-100225T1912Z/
/VNDI2.1.ER.100223T0300Z.100224T0000Z.100224T1912Z.NO/
754 PM CST MON FEB 22 2010

THE FLOOD WARNING CONTINUES FOR
  THE KASKASKIA RIVER AT VANDALIA
* UNTIL WEDNESDAY AFTERNOON.
* AT 7:30 PM MONDAY THE STAGE WAS 18.0 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.0 FEET TOMORROW EVENING. 
* THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.  
  UNPROTECTED FARMLAND BEGINS TO FLOOD.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/23  02/24  02/25  02/26  02/27

KASKASKIA RIVER
  VANDALIA        18.0   17.95      18.5   18.4   16.2   13.8   12.6
819 
WGUS83 KLSX 231536
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
936 AM CST TUE FEB 23 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...
 
   KASKASKIA RIVER...

         AT VANDALIA...AFFECTING FAYETTE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 0.75 INCHES OF 
PRECIPITATION OVER THE WEEKEND WITH NO PRECIPITATION FORECAST 
IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC051-241536-
/O.EXT.KLSX.FL.W.0037.000000T0000Z-100225T1200Z/
/VNDI2.1.ER.000000T0000Z.100224T0000Z.100224T1200Z.NO/
936 AM CST TUE FEB 23 2010

THE FLOOD WARNING CONTINUES FOR
  THE KASKASKIA RIVER AT VANDALIA
* UNTIL THURSDAY MORNING.
* AT 8:30 AM TUESDAY THE STAGE WAS 18.1 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 18.5 FEET BY THIS EVENING. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/24  02/25  02/26  02/27  02/28

KASKASKIA RIVER
  VANDALIA        18.0   18.11      18.0   16.0   13.8   12.7   12.1
611 
WGUS83 KLSX 240123
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
722 PM CST TUE FEB 23 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...


  KASKASKIA RIVER AT VANDALIA 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL LAST WEEKEND.

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC051-250122-
/O.CON.KLSX.FL.W.0037.000000T0000Z-100225T1200Z/
/VNDI2.1.ER.000000T0000Z.100224T0015Z.100224T1200Z.NO/
722 PM CST TUE FEB 23 2010

THE FLOOD WARNING CONTINUES FOR
  THE KASKASKIA RIVER AT VANDALIA
* UNTIL WEDNESDAY.
* AT 6:30 PM TUESDAY THE STAGE WAS 18.2 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND IS FORECAST TO FALL 
  BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.  
  UNPROTECTED FARMLAND BEGINS TO FLOOD.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/24  02/25  02/26  02/27  02/28

KASKASKIA RIVER
  VANDALIA        18.0    18.23      18.0   16.2   15.1   14.0   13.2
656 
WGUS83 KLSX 241632
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1032 AM CST WED FEB 24 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...
 
   KASKASKIA RIVER...

         AT VANDALIA...AFFECTING FAYETTE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINS OVER THE WEEKEND WITH 
NO PRECIPITATION FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC051-251632-
/O.EXT.KLSX.FL.W.0037.000000T0000Z-100226T0000Z/
/VNDI2.1.ER.000000T0000Z.100224T1230Z.100225T0000Z.NO/
1032 AM CST WED FEB 24 2010

THE FLOOD WARNING CONTINUES FOR
  THE KASKASKIA RIVER AT VANDALIA
* UNTIL THURSDAY EVENING.
* AT 9:30 AM WEDNESDAY THE STAGE WAS 18.3 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/25  02/26  02/27  02/28  03/01

KASKASKIA RIVER
  VANDALIA        18.0   18.32      17.1   15.5   14.2   13.2   12.3
145 
WGUS83 KLSX 250414
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1014 PM CST WED FEB 24 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...


  KASKASKIA RIVER AT VANDALIA


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC051-250444-
/O.CAN.KLSX.FL.W.0037.000000T0000Z-100226T0000Z/
/VNDI2.1.ER.100225T0300Z.100224T1230Z.100225T0300Z.NO/
1014 PM CST WED FEB 24 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE KASKASKIA RIVER AT VANDALIA.
* AT 9:30 PM WEDNESDAY THE STAGE WAS 18.0 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 9 PM WEDNESDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 12 
  FEET BY MONDAY EVENING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.  
  UNPROTECTED FARMLAND BEGINS TO FLOOD.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/25  02/26  02/27  02/28  03/01

KASKASKIA RIVER
  VANDALIA        18.0    17.97      17.1   15.5   14.2   13.2   12.3

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 22, 5:35 AM CST, 3 hours 55 minutes earlier.

Area forecast discussion, Feb 22, 5:35 AM CST, 3 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
535 AM CST MON FEB 22 2010

.DISCUSSION...
/248 AM CST MON FEB 22 2010/

AFTER A BUSY WEEKEND WITH A WINTER STORM THAT BROUGHT 6-8 INCHES OF
SNOW OVER THE FAR NRN PART OF THE CWA...THE WEATHER LOOKS LIKE IT
WILL SETTLE DOWN THROUGH THIS NEXT WEEK.  WE HAVE ALREADY CANCELLED
THE WARNINGS/ADVISORIES AS REMAINING WRAPAROUND PRECIPITATION IS
LIGHT AND WILL LIKELY BE EXITING THE AREA AROUND 12Z AS SHORTWAVE
QUICKLY RACES EAST OF THE AREA ALLOWING SUBSIDENCE TO SET IN.

ANOTHER TROUGH EXTENDING FROM THE UPPER MIDWEST INTO THE CENTRAL
ROCKIES IS ONLY PRODUCING SOME LIGHT SNOW OVER COLORADO/WRN KS AND
WILL MOVE ACROSS MO/IL TONIGHT. MODEL TIME CROSS SECTIONS ARE SHOWING
LITTLE IN THE WAY OF ASCENT WITH IT...SO WILL ONLY GO WITH A
CHANCE OF FLURRIES LATE THIS AFTN/TONIGHT. SECOND SHORTWAVE IN
NWLY FLOW WILL THEN MOVE ACROSS THE REGION ON TUESDAY NIGHT BUT
AGAIN WILL ONLY PRODUCE WEAK FORCING JUSTFYING ONLY GOING WITH
FLURRIES ONCE AGAIN. WILL KEEP DRY FORECAST GOING THROUGH NEXT
WEEKEND AS MO/IL WILL LIE BETWEEN AFOREMENTIONED SECOND TROUGH
CLOSING OFF OVER THE MID ATLANTIC AND ANOTHER TROUGH DIGGING SEWD
INTO THE LOW MS VALLEY.

DO NOT EXPECT TEMPERATURES TO GO MUCH OF ANYWHERE TODAY AS CLOUDS
WILL STICK AROUND WITH PERSISTENT COLD AIR ADVECTION ON BACK SIDE
OF EXITING SFC LOW. TEMPS WILL REBOUND SOME ON TUESDAY WITH SOME
SUNSHINE BEFORE CAA KICKS BACK ON TUESDAY NIGHT AND WEDNESDAY AS
SECOND TROUGH MOVES ACROSS THE AREA. HAVE LOWERED TEMPS UP IN THE
FAR NORTH WHERE THERE IS DEEP FRESH SNOW COVER. WITH PERSISTENT
NWLY FLOW...WE WILL LIKELY STAY BELOW NORMAL THROUGH NEXT WEEKEND.

BRITT
&&

.AVIATION...
/535 AM CST MON FEB 22 2010/

KSTL...STILL HAVE SOME LINGERING LIGHT SNOW/FLURRIES FOR A FEW HOURS
THIS MORNING WITH IFR CIGS. BY 16Z...CIGS SHOULD LIFT TO MVFR.
HOWEVER...WITH ANOTHER SHORTWAVE SLIDING THROUGH REGION ON BACKSIDE
OF SYSTEM...WILL SEE CIGS DIP BACK DOWN TO IFR BY 02Z. AS FOR
WINDS...WILL SEE THEM BECOME GUSTY TO 25KTS AT TIMES DURING THE DAY
TODAY.

FOR THE REMAINING AREA...SEE ABOVE DISCUSSION FOR REST OF TAF SITES.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Feb 22, 3:51 AM CST, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
351 AM CST MON FEB 22 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231000-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
351 AM CST MON FEB 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BRITT

In the hours before

Local storm report, Feb 22, 3:33 AM CST, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
333 AM CST MON FEB 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     SNOW             QUINCY                  39.93N  91.39W
02/21/2010  M6.5 INCH        ADAMS              IL   TRAINED SPOTTER

            STORM TOTAL

&&

BYRD
Local storm report, Feb 22, 4:29 AM CST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
429 AM CST MON FEB 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     HEAVY SNOW       BARING                  40.24N  92.21W
02/21/2010  M7.0 INCH        KNOX               MO   TRAINED SPOTTER

0844 PM     SNOW             LEWISTOWN               40.08N  91.81W
02/21/2010  M7.5 INCH        LEWIS              MO   TRAINED SPOTTER

0928 PM     SNOW             MENDON                  40.09N  91.28W
02/21/2010  M8.3 INCH        ADAMS              IL   TRAINED SPOTTER

0954 PM     SNOW             QUINCY                  39.93N  91.39W
02/21/2010  M6.5 INCH        ADAMS              IL   TRAINED SPOTTER

            STORM TOTAL

1019 PM     SNOW             LIBERTY                 39.88N  91.11W
02/21/2010  M8.0 INCH        ADAMS              IL   PUBLIC

            PUBLIC REPORT...RELAYED BY WGEM

1022 PM     SNOW             LA GRANGE               40.05N  91.50W
02/21/2010  M7.0 INCH        LEWIS              MO   PUBLIC

            PUBLIC REPORT...RELAYED BY WGEM

1044 PM     SNOW             QUINCY                  39.93N  91.39W
02/21/2010  M5.2 INCH        ADAMS              IL   TRAINED SPOTTER

            NORTH SIDE OF QUINCY...STILL SNOWING LIGHTLY

&&

JP

Nearby

River Flood Warnings in Illinois, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.